American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 319 found      Go to page: 1 2 3 4 > >>

[1] Wencai Liu. The spectra of the surface Maryland model for all phases. Proc. Amer. Math. Soc. 144 (2016) 5035-5047.
Abstract, references, and article information   
View Article: PDF

[2] Brice Franke and Nejib Yaakoubi. On how to use drift to push the spectral gap of a diffusion on $S^{2}$ to infinity. Quart. Appl. Math. 74 (2016) 321-335.
Abstract, references, and article information
View Article: PDF

[3] Ihyeok Seo. From resolvent estimates to unique continuation for the Schr\"odinger equation. Trans. Amer. Math. Soc. 368 (2016) 8755-8784.
Abstract, references, and article information   
View Article: PDF

[4] Evgeny Korotyaev and Natalia Saburova. Estimates of bands for Laplacians on periodic equilateral metric graphs. Proc. Amer. Math. Soc. 144 (2016) 1605-1617.
Abstract, references, and article information   
View Article: PDF

[5] Isaak Chagouel, Michael Stessin and Kehe Zhu. Geometric spectral theory for compact operators. Trans. Amer. Math. Soc. 368 (2016) 1559-1582.
Abstract, references, and article information   
View Article: PDF

[6] Riccardo Ghiloni and Vincenzo Recupero. Semigroups over real alternative *-algebras: Generation theorems and spherical sectorial operators. Trans. Amer. Math. Soc. 368 (2016) 2645-2678.
Abstract, references, and article information   
View Article: PDF

[7] Evgeny Korotyaev and Natalia Saburova. Spectral band localization for Schr\"odinger operators on discrete periodic graphs. Proc. Amer. Math. Soc. 143 (2015) 3951-3967. MR 3359585.
Abstract, references, and article information   
View Article: PDF

[8] László Kérchy and Attila Szalai. Spectral behaviour of quasianalytic contractions. Proc. Amer. Math. Soc. 143 (2015) 2579-2584.
Abstract, references, and article information   
View Article: PDF

[9] Martin Mathieu and Matthew Young. Spectral isometries into commutative Banach algebras. Contemporary Mathematics 645 (2015) 217-222.
Book volume table of contents   
View Article: PDF

[10] Abdellatif Bourhim and Javad Mashreghi. A survey on preservers of spectra and local spectra. Contemporary Mathematics 638 (2015) 45-98.
Book volume table of contents   
View Article: PDF

[11] Fritz Gesztesy, Marius Mitrea, Roger Nichols and El Maati Ouhabaz. Heat kernel bounds for elliptic partial differential operators in divergence form with Robin-type boundary conditions II. Proc. Amer. Math. Soc. 143 (2015) 1635-1649.
Abstract, references, and article information   
View Article: PDF

[12] Pietro Aiena and Vladimir Muller. The localized single-valued extension property and Riesz operators. Proc. Amer. Math. Soc. 143 (2015) 2051-2055.
Abstract, references, and article information   
View Article: PDF

[13] Virginie Bonnaillie-Noël, Marc Dambrine, Frédéric Hérau and Grégory Vial. Artificial conditions for the linear elasticity equations. Math. Comp. 84 (2015) 1599-1632.
Abstract, references, and article information   
View Article: PDF

[14] A. M. Savchuk and A. A. Shkalikov. Recovering a potential of the Sturm-Liouville problem from finite sets of spectral data. American Mathematical Society Translations: Series 2 233 (2014) 211-224.
Book volume table of contents
View Article: PDF

[15] T. Kappeler, P. Lohrmann and P. Topalov. On the spectrum of nonself-adjoint Zakharov-Shabat operators on $\mathbb {R}$. American Mathematical Society Translations: Series 2 233 (2014) 165-177.
Book volume table of contents
View Article: PDF

[16] V. Yu. Novokshenov and A. A. Shchelkonogov. Double scaling limit in the Painlev\'e IV equation and asymptotics of the Okamoto polynomials. American Mathematical Society Translations: Series 2 233 (2014) 199-210.
Book volume table of contents
View Article: PDF

[17] Jonathan Eckhardt, Aleksey Kostenko and Gerald Teschl. Inverse uniqueness results for one-dimensional weighted Dirac operators. American Mathematical Society Translations: Series 2 233 (2014) 117-133.
Book volume table of contents
View Article: PDF

[18] E. Ya. Khruslov, M. V. Goncharenko and N. K. Radyakin. Homogenized model of oscillations of elastic medium with small caverns filled with viscous incompressible fluid. American Mathematical Society Translations: Series 2 233 (2014) 179-197.
Book volume table of contents
View Article: PDF

[19] A. I. Aptekarev. Spectral problems of high-order recurrences. American Mathematical Society Translations: Series 2 233 (2014) 43-61.
Book volume table of contents
View Article: PDF

[20] V. M. Adamyan, G. J. Martin and B. S. Pavlov. Local inverse scattering problem as a tool of perturbation analysis for resonance systems. American Mathematical Society Translations: Series 2 233 (2014) 1-26.
Book volume table of contents
View Article: PDF

[21] Hans-Dieter Alber. The continuous theory of dislocations for a material containing dislocations to one Burgers vector only. American Mathematical Society Translations: Series 2 233 (2014) 27-42.
Book volume table of contents
View Article: PDF

[22] Ricardo Weder. High-velocity estimates, inverse scattering and topological effects. American Mathematical Society Translations: Series 2 233 (2014) 225-251.
Book volume table of contents
View Article: PDF

[23] E. Khruslov, L. Pastur and D. Shepelsky (Editors). Spectral Theory and Differential Equations. American Mathematical Society Translations: Series 2 233 (2014) MR MR3307129.
Book volume table of contents

[24] Anne Boutet de Monvel and Lech Zielinski. Asymptotic behavior of large eigenvalues of a modified Jaynes-Cummings model. American Mathematical Society Translations: Series 2 233 (2014) 77-93.
Book volume table of contents
View Article: PDF

[25] Olivier Guédon, Anna Lytova, Alain Pajor and Leonid Pastur. The central limit theorem for linear eigenvalue statistics of the sum of independent random matrices of rank one. American Mathematical Society Translations: Series 2 233 (2014) 145-164.
Book volume table of contents
View Article: PDF

[26] Anne Boutet de Monvel, Igor Loutsenko and Oksana Yermolayeva. On the multi-fractal spectrum of the whole-plane L\'evy-Loewner evolution. American Mathematical Society Translations: Series 2 233 (2014) 63-76.
Book volume table of contents
View Article: PDF

[27] S. Yu. Dobrokhotov, G. Makrakis and V. E. Nazaikinskii. Fourier integrals and a new representation of Maslov's canonical operator near caustics. American Mathematical Society Translations: Series 2 233 (2014) 95-115.
Book volume table of contents
View Article: PDF

[28] Alexandre Eremenko and Andrei Gabrielov. Spectral loci of Sturm-Liouville operators with polynomial potentials. American Mathematical Society Translations: Series 2 233 (2014) 135-143.
Book volume table of contents
View Article: PDF

[29] Amru Hussein, David Krejčiřík and Petr Siegl. Non-self-adjoint graphs. Trans. Amer. Math. Soc. 367 (2015) 2921-2957.
Abstract, references, and article information   
View Article: PDF

[30] Yueshi Qin and Rongwei Yang. A characterization of submodules via the Beurling-Lax-Halmos theorem. Proc. Amer. Math. Soc. 142 (2014) 3505-3510.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 319 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia